MathSciNet Relay Station
MathSciNet bibliographic data
MR460592 28A65 (22D40)
Dani, S. G. Bernoullian translations and minimal horospheres on homogeneous spaces. J. Indian Math. Soc. (N.S.) 40 (1976), no. 1-4, 245–284 (1977).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement